I am a GAD sufferer, who got onto the path of Zoloft in 2011-12. I took it well and with minor side effects endured to the 200 mg point through December 2014, when I tapered off. By June 2015, I was experiencing severe anxiety, worse than I’d ever experienced before, and relentingly went back to the Zoloft, yet this time, it only made me feel terribly shaky and ill.
So at that time, my GP switched me to 20 mg Lexapro. It worked even better for the anxiety, and had little muscle t
Hey. Well, yes.......I just looked at some medical definitions of toxicity. The important thing about using that term, to remember, is, that de-toxes.......as a whole.......are NOT effective in ridding one of withdrawal symptoms.
And okay.....good, great definitions of your symptoms.
Give me a bit more though......in the simpler format for drugs/symptoms, supplements, eating/food, and sleep. Like this:
6 a.m. Woke with anxiety
8 a.m. Took 2.5mg Lexapro